Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Chronic renal insufficiency - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Kidney Conditions
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   hi
Doctor :   how can i help you
User :   hello
User :   i have a question
User :   i am suffering from chronic renal insufficiency
Doctor :   ok
User :   had labs done on the 18th they came back with a creatitine of 1.84 my normal value is 1.6 or so.............I did a repeat this last Thrusday it was 2.3
Doctor :   ok
User :   bun was 80 both times,. do you think is hydration issue or do you think my kidney progression is just esculating
Doctor :   it might be either of the above
User :   yep even i gigured that out :) how do i go about finding out
Doctor :   See , take proper measures and avoid protein diet
Doctor :   and repeat creatinine teats after 3 days
Doctor :then you will see the change
User :   so lower portien would lower creatitine levels
Doctor :   Have you taken any protein diet by mistake
Doctor :   yes
User :   i eat protien daily they dont have me on a loow protiend diet at this time
User :   i take diuretics daily
User :   i also had taken kflex for ten days prior to the test would that have possibly effected the creatitine
Doctor :   Usually high protein is not good for patients who is suffering from renal disorders
Doctor :   \ replace with other food
Doctor :   ok
User :   will give it a about the kflex issue?
Doctor :   Kflex?
Doctor :   ok
Doctor :   it is a rug
User :   it is a antibiotivc cephlospin type
Doctor :   ok ok
Doctor :   You spelled it wrongly
Doctor :   thats why i am confused
Doctor :   it is keflex
User :   i know i am not really very good at it sorry
User :   ah sorry
Doctor :   it is antibiotic .. nothing to do with creatinine level
User :   ok, wasnt sure had one doc say ssometimes kflex will inflame kidneys and cause tmperatory issue with out put
User :   well i will try to eat less protien and drink more fluids and tetest next week
Doctor :   no it is not a documented side effect of keflex
Doctor :   ok
User :   thank you for your help
Doctor :   that sounds good
Doctor :   ok
User :   yep
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor